Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Hyo Wook Gil 3 Articles
Effect of Dialysis and Perfusion on Phosphamidon in vitro
Sae Yong Hong, Hyo Wook Gil, Jong Oh Yang, Eun Young Lee
J Korean Soc Clin Toxicol. 2005;3(1):17-21.   Published online June 30, 2005
  • 74 View
  • 0 Download
AbstractAbstract PDF
Purfose: This study was to observe the phosphamidon reduction rate after haemoperfusion (HP) and Hemodialysis (HD) in vitro. Methods: We started off by measuring the clearance of HD and HP for the phosphamidon in vitro. Phosphamidon was measured hourly by High-pressure liquid chromatography. Results: Phosphamidon clearance was effectiveness in HP and HD. Phosphamidon reduction rate was no difference between HD and HP; $64\%$ versus $91.\%1$ at starting, $82.2\%$ versus $80.2\%$ at 1 hours, $82.2\%$ versus $73.8\%$ at 2 hours, $34.4\%$ versus $14.0\%$ at 3 hours, $14.1\%$ versus $27.4\%$ at 4 hours, $0\%$ versus $3.3\%$ at 5 hours. Conculsion: Extracorporeal elimination of phosphamidon is effective by hemoperfusio and hemodialysis in vitro. We suggest hemoperfusion may be effective in organophsphate intoxication patients.
Paraquat Poisoning by Skin Absorption
Jong Oh Yang, Hyo Wook Gil, Eun Young Lee, Sae Yong Hong
J Korean Soc Clin Toxicol. 2004;2(2):101-105.   Published online December 31, 2004
  • 83 View
  • 0 Download
AbstractAbstract PDF
Purpose: Paraquat is the most commonly used herbicide in Korea. Exposure to paraquat through the skin has resulted in local irritation or inflammation of varying degree, sometimes severe. The purpose of this study was to review the patients with paraquat poisoning by skin absorption. Methods: We analysed retrospectively the clinical and laboratory findings of 45 patients with paraquat poisoning after dermal exposure, who were admitted to Soonchunhyang University Cheonan Hospital from January 1999 to December 2003. Results: Among 870 cases of paraquat poisoning, 45 cases were exposed to paraquat through the skin. The peak incidence was the fifth decade($40\%$). The clinical symptoms were pain, pruritus, nausea, and vomiting. The major skin lesions were generalized vesicobullae and necrotic erosion in face, scrotum, trunk, upper and lower extremities and etc. All patients were survived after skin contact or inhalation of paraquat. Conclusion: This study illustrates the extreme toxicity of paraquat and demonstrates that lethal quantities of paraquat may be absorbed if repeated exposure to it. Stricter precautions, including the mandatory use of protective clothing, should be recommended whenever this material is used.
A case of Diagnosing Paraquat Intoxication on Transferred Patient with Acute Renal Failure
Hyo Wook Gil, Jong Oh Yang, Eun Young Lee, Sae Yong Hong
J Korean Soc Clin Toxicol. 2004;2(1):45-48.   Published online June 30, 2004
  • 75 View
  • 0 Download
AbstractAbstract PDF
Paraquat, a widely used herbicide, is extremely toxic, causing multiple organ failure in human. Many treatment modality has been used, but now paraquat is very fatal drug. Elimination rate of plasma paraquat seems to be a factor for the survival rate. So early diagnosis and early treatment are very important. Plasma paraquat concentration could be measured by radioimmunoassay. But it is impossible that the test was done at Emergency room and the result was checked immediately. There was relation between plasma paraquat concentrations and urine paraquat concentration. Because of its simplicity and low cost, urine paraquat concentration test is complementary to the plasma concentration measurement. If the patient has psychotic problem or unconscious mental state, and is observed unexplained dyspnea and oral ulcer, urine paraquat test is very important to rule out acute paraquat intoxication. We experienced a patient who was presented as unexplained acute renal failure initially and was diagnosed as paraquat intoxication later.

JKSCT : Journal of The Korean Society of Clinical Toxicology